# SDR C2XA03IA100

- Difficulty date: September 28, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Engine: Allsn AE3007A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0631
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE CREW NOTED THAT THE LANDING GEAR DID NOT RETRACT, AND, RETURNED TO DAL, AND, LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE PINNED LANDING GEAR,AND, SIGNED FERRY FLIGHT RELEASE.  THE AIRCRAFT FLEW FROM DAL TO IAH FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER REF. EMB 145 MM 32-32-02, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
